Exponential stability of time-controlled switching systems with time delay

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

18 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)216-233
Journal / PublicationJournal of the Franklin Institute
Issue number1
Publication statusPublished - Feb 2012


This paper studies the exponential stability of the nonlinear time-controlled switching systems with delay. Two Lyapunov-type stability theorems for such systems with and without state jumps at switching instants are developed, and the corresponding exponential convergence rates are estimated. Numerical examples are given to show the validity of theoretical results. © 2011 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.